# SDR AALA202203253308

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737*
- Aircraft serial: 44449
- Aircraft time: 5,831 hours, 2,335 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY INSIDE DOOR HANDLE DOES NOT DISENGAGE LATCH WHEN PUSHED DOWN. PULLING UPWARD ON HANDLE DOES DISENGAGE LATCH OK. REMOVED AND REPLACED FORWARD LAVATORY DOOR LATCH, OPERATIONS CHECK OK FOR SERVICE.
